# SDR UIEA2025040700446

- Difficulty date: April 8, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 129,648 hours, 22,005 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Nut Plate
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMP RH HORI STAB TIP CLOSURE RIB LOWER CHORD ATT NUT PLATE STRAP CRACK.( CRACK NUTPLATE STRAP FABRICATED & INSTALLED AS PER RI-55-10-17555 REV.A. NO FURTHER DEFECTS NOTED )
